본문 바로가기
KERD
논문KCI 등재

Liftings of absolutely summing operators on $\mathcal{L}_1^\lambda-$ spaces

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this article, we prove that an absolutely summing operator on $\mathcal{L}_1^{\lambda}$ spaces has a lifting under the conditions that a target Banach space is a quotient of reflexive Banach subspaces.

Abstract

In this article, we prove that an absolutely summing operator on $\mathcal{L}_1^{\lambda}$ spaces has a lifting under the conditions that a target Banach space is a quotient of reflexive Banach subspaces.

참고문헌 (16)

  1. J. Diestel, "Vector Measure" (1977), AMS
  2. J. Diestel, "Absolutely summing operators" (1995), Cambridge Univ. Press
  3. A. Grothendieck, "Une caraterisation vectorielle-m´etrique L1", Canad J. Math, 7, pp.552~562 (1955)
  4. W. B. Johnson, "Handbook of the Geometry of Banach Spaces, Vol. 2" (2001), Elsevier Science B.V.
  5. W. B. Johnson, "Extension of operators from subspaces of c0(Γ)into C(K)space", Proc. Amer. Math. Soc, 107, pp.751~754 (1989)
  6. J. H. Kang, "Lifting on G. T. Banach Spaces with unconditional basis", International J. Math. Analysis, 10(14), pp.677~686 (2016)
  7. G. K¨othe, "Hebbare lokakonvex Raumes", Math. Ann, 165, pp.188~195 (1993)
  8. D. R. Lewis, "Banach spaces whose duals are isomorphic to `1(Γ)", J. Functional Analysis, 12, pp.177~187 (1973)[DOI]
  9. J. Lindenstrauss, "A remark on `1 spaces", Israel J. Math, 8, pp.80~82 (1970)
  10. J. Lindensrauss, "On a certain subspace of `1", Bull. Pol. Sci, 12(9), pp.539~542 (1964)
  11. J. Lindenstrauss, "Contributions to the theory of classical Banach spaces", J. Funct. Anal, 8, pp.225~249 (1971)
  12. J. Lindenstrauss, "Absolutely summing operators in Lp-spaces and their applications", Studia Math, 29, pp.275~326 (1968)
  13. J. Lindenstrauss, "Classical Banach Spaces I" (1977), Springer-Verlag
  14. A. Pelczynski, "Projections in certain Banach spaces", Studia Math, 19, pp.209~228 (1960)
  15. G. Pisier, "Factorizations of linear operators and geometry of Banach spaces", C.B.M.S. Amer. Math.Soc, 60 (1985)
  16. M. Zippin, "Applications of E. Michael’s continuous selection theorem to operator extension problems", Proc. Amer. Soc, 127 (1999)

관련 논문AI추천

이 간행물의 다른 논문 (16건)